Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Why my eyes feel tired after long computer usage post eye infection ?

I have infection in my eyes in a two months ago. Now I feel better. But my eyes feel tired / burden when i used more computer. What I do. Please help and give your suggestion what eye drop i use to feel better Regards, shanker jain
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hi shanker,

it seems that you are suffering from computer vision syndrome(CVS). This is not related to your eye infection. CVS can make computer work uncomfortable and cause irritating symptoms like eyestrain, fatigue, difficulty in focussing , dry , red or irritating eyes. Suggestion for you is that while working in the computer after every 20 minutes, look 20 feet awzy from your computer for 20 seconds. Remind yourself during this break to focus on blinking more frequently. You can use a lubricating eye drop ( Tears Naturalle II, 3-4 times a day).

Answered: Sun, 25 Mar 2012
I find this answer helpful
Ophthalmologist Dr. Saurabh Mittal's  Response
Dear friend,

If you are a regular computer user your problem can be due to Computer vision syndrome.In your case the computer vision syndrome has got aggravated by the infection you developed in the past. since your infection part is over you should now concentrate on how to make yourself comfortable with work. You are required to blink a lot while work, take rest while work by closing eyes for a few second, use artificial tears (like refresh tears) and take diets rich in omega 3 fatty acids. Take care
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor